# SDR UIEA2022070500718

- Difficulty date: July 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767
- Aircraft serial: 27957
- Aircraft time: 91,277 hours, 22,109 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pca
- Part number: 542500
- Part serial: 829
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 10500' WHILE ON DESENT, SPOILERS WERE EXTENDED AND AILERONS WENT TO 2 UNITS RIGHT IN ORDER TO MAINTAIN STRAIGHT AND LEVEL FLIGHT. EICAS SPOILER MESSAGE SHOWED. RAN QRH CHECKLIST. USED FLAPS 20 FOR LANDING AND SPEED 170 FOR WIND ADDITIVE.( FOUND # 6 SPOILER ACTUATOR VALVE STUCK IN OPEN POSITION. REPLACED SPOILER PCA IAW B-767 AMM 27-61-02-424-023.OPERATIONAL CHECK COMPLETED PER AMM 27-61-00/001, NO ISSUES FOUND. SPOILER RIGGED COMPLETED PER B-767 AMM 27-61-02-424-23, ALL CHECKS GOOD. BITE CHECKED SPOILER CTRL MODULE, NO ISSUES FOUND. REF FIM 27-09 FT 808. )
